# SDR MALA000112

- Difficulty date: January 11, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: D49412001
- Part serial: 0840785
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GFK - FLT 3213 - GEAR INTRANSIT LIGHT DOES NOT ILLUMINATE UPON GEAR RETRACTION, ILLUMINATED UPON EXTENSION.  LAMP TESTS OK.  MAINTENANCE REPLACED LANDING CONTROL UNIT IAW SAAB AMM 32-31-05.  CYCLED GEAR FIVE TIMES AND OPS CHECK GOOD.  (M)
